MathSciNet Relay Station
MathSciNet bibliographic data
MR1422105 (97k:32044) 32H50
Diller, Jeffrey Dynamics of birational maps of ${\bf P}\sp 2$. Indiana Univ. Math. J. 45 (1996), no. 3, 721–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement